diabetes-icon
Sugar levels increase due to BP tablet
I am 53 yrs old with diabetes and BP problem; I am using jalra, dianorm m of 1000 and metformin for diabetes, apresol and beta nicardia for BP, When sugar level s are fine when I don't take BP tablet s but as in when I take BP tablets there is a huge spike...Can someone please help tell me why and how to balance both as I have to undergo cataract surgery
682 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

For cataract surgery you need to have well controlled diabetes and hypertension. You need to take medicines for bp and diabetes regularly. Dont worry...Bp medicines won't increase sugar levels. Take low salt and low calorie diabetic diet, exercise regularly.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.